# SDR SWAA2016030249563

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 34,869 hours, 20,559 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SEAL RETAINER BRACKET CRACKED AT APPROX RSS 271, JUST ABOVE NR 1 ENG AFT PYLON FAIRING.  R & R BRACKET IAW SRM.
